# SDR SWAA2025081596842

- Difficulty date: July 30, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 324BL CRACKED ON EDGE NEAR FASTENER HOLE.   REPAIRED VERTICAL STAB TRAILING EDGE PANEL 324BL IAW SRM 55-30-01-2R-9,  SRM 51-70-04-2R-6, AND SRM 51-70-04-2R-0 REPAIR GENERAL.
